# SDR HEEA088412

- Difficulty date: July 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,559 hours
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Part serial: 81032097
- Condition: Malfunctioned
- Location: Afcs
- Part time: 7,632 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS ACTUATOR PRODUCING HARD OVER LT. TO BE SENT TO VENDOR FOR REPAIR.
